# SDR P5CA0501325

- Difficulty date: March 3, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,427 hours, 14,412 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE THRUST REVERSER LIGHT CAME ON FLASHING AS ENGINE APPROACHED TAKE OFF EPR.  DEFERRED T/R PER MEL NR 78-3-1B.
